# SDR SWAA2024101634203

- Difficulty date: September 4, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED STA294.5 AND RBL8 WL208.1 AT FWD GALLEY AREA 2024-565238<[01] TOOL USED ON STEP 8 AND 9 EDDY CURRENT EQUIPMENT P/N: NORTEC 600D S:N 60009161631 DUE DATE: 11-MAR-25;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1753759 ; DUE DATE : 07/DEC/24;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 23-JAN-25;[04] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1753759 ; DUE DATE : 07/DEC/24;[05] INSPECTION REJECT [2] SPLICE ANGLES RT RAISED FAULT TTG8Q00W0N43;[06] TOOL USED STEP 24: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 210136503; DUE DATE: 24 JUL 25.;[07] TOOL USED RADIOMETER /PHOTOMETER KIT P/N: XRP-3000; S/N :1753759 ; DUE DATE : 07/DEC/24;[08] REPAIRED FLOOR BEAM BS 294.5 BTW RBL35 AND LBL32 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 1 SEE INDIVIDUAL SIGN OFFS BELOW;[09] REPAIRED FLOOR BEAM BS 294.5 BTW RBL35 AND LBL32 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 1 SEE INDIVIDUAL SIGN OFFS BELOW
